# SDR COEA201811064803

- Difficulty date: September 23, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103255
- Condition: Corroded
- Location: Frame 28b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 100005 HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON FRAME 28B STRINGER CLIP STR 17R. CORRECTIVE ACTION: REPLACED CLIP WITH OEM PART.
